# SDR CALA2025122312317

- Difficulty date: December 22, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 84,010 hours, 31,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD R1 DOOR EMERGENCY LIGHT INOPERATIVE. R1 DOOR EXIT SIGN  CONNECTOR FOUND LEFT CLOSET FLOOR LIGHT ASSY SHORTED, REPLACED LIGHT ASSY AND BLOWN FUSE IN BATTERY CHARGER, EMERGENCY LIGHTS OPS CHKD GOOD, OK TO CONTINUE.
